# SDR USAA2010090191885

- Difficulty date: July 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 65529004
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON RIGHT HORIZONTAL STABILIZER NR 3 ELEVATOR BALANCE PANEL.  REPLACED RIGHT HORIZONTAL STABILIZER NR 3 ELEVATOR BALANCE PANEL IAW B737 AMM 27-31-41.
